# SDR SWIA200922229

- Difficulty date: July 31, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 19,287 hours, 16,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CEILING EMERGENCY LIGHT INOP.  (FLT 6602)  RELAMPED EMERGENCY LIGHT.
